Please use this identifier to cite or link to this item:
|Title:||Acute Dermato-Lymphangio-Adenitis Following Administration of Infliximab for Crohn's Disease.|
de Silva, A.P.
de Silva, N.
de Silva, H.J.
|Publisher:||American College of Gastroenterology|
|Citation:||ACG Case Reports Journal.2019;6(6):e00075|
|Abstract:||Tumor necrosis factor-α inhibitor (TNF-α) is frequently used for Crohn's disease and other autoimmune conditions. Increased risk of infection is an accepted adverse effect of TNF-α, and routine screening for potential infections are carried out before initiation of therapy. We report the case of a patient who developed a localized painful swelling near the injection site, which was diagnosed as acute dermato-lymphangio-adenitis due to filarial infection. This adds to the limited number of case reports on parasitic complications following TNF-α therapy|
|Description:||Not indexed in MEDLINE. ESCI|
|Appears in Collections:||Journal/Magazine Articles|
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.